Ukrainian Mathematical Journal

, Volume 31, Issue 2, pp 138–141 | Cite as

Limit theorems for Branching processes with variable regime and immigration in the subcritical case

  • R. V. Boiko
Brief Communications


Limit Theorem Subcritical Case Variable Regime 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    R. V. Boiko, “On a limit theorem for branching processes with variable regime and with immigration (critical case),” Ukr. Mat. Zh.,30, No. 6, 806–809 (1978).Google Scholar
  2. 2.
    R. V. Boiko, “On controllable branching processes with a finite number of types of particles,” in: Questions of Statistics and Control of Random Processes [in Russian], Inst. Mat. Akad. Nauk Ukr. SSR (1973), pp. 14–31.Google Scholar
  3. 3.
    A. T. Bharucha-Reid, Elements of the Theory of Markov Processes and Their Applications, McGraw-Hill, New York (1960).Google Scholar
  4. 4.
    B. A. Sevast'yanov, Branching Processes [in Russian], Nauka, Moscow (1971).Google Scholar
  5. 5.
    Carla Lipow, “A branching model with population sire dependence,” Adv. Appl. Probab.,7, No. 3, 495–510 (1975).Google Scholar

Copyright information

© Plenum Publishing Corporation 1979

Authors and Affiliations

  • R. V. Boiko
    • 1
  1. 1.Institute of MathematicsAcademy of Sciences of the Ukrainian SSRUSSR

Personalised recommendations